Show simple item record

AuthorLanzinger, Hdc.contributor.author
AuthorStadtmüller, Ulrichdc.contributor.author
Date of accession2018-05-09T07:37:19Zdc.date.accessioned
Available in OPARU since2018-05-09T07:37:19Zdc.date.available
Date of first publication2004dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
Keywordtail probabilitiesdc.subject
KeywordBaum-Katz lawsdc.subject
Keywordweighted means of iid random variablesdc.subject
Keywordcomplete convergencedc.subject
Keywordlarge numbersdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleRefined Baum-Katz laws for weighted sums of iid random variablesdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Zahlentheorie und Wahrscheinlichkeitstheorieuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1016/j.spl.2004.06.033dc.identifier.doiExternal
Source - Title of sourceStatistics and Probability Letterssource.title
Source - Place of publicationElsevier Sciencesource.publisher
Source - Volume69source.volume
Source - Issue3source.issue
Source - Year2004source.year
Source - From page357source.fromPage
Source - To page368source.toPage
Source - ISSN0167-7152source.identifier.issn
Open AccessNouulm.OA
CommunityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000223877900013uulm.identifier.wos
Bibliographyuulmuulm.bibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record